# SDR HEEA084884

- Difficulty date: February 27, 2003
- Submitted: March 3, 2003
- Operation: Air carrier
- Aircraft: N792CH
- Make and model: Skrsky S76A
- Aircraft serial: 760193
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Bearing
- Condition: Worn
- Location: Drag Brace
- Component: Drag Brace
- Component part number: 1945E175A01
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MLG STRUT DRAG BRACE HAS WORN BEARINGS. REPAIRED.
